# SDR EE4Y20225241510

- Difficulty date: March 21, 2022
- Submitted: May 24, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Component: Lh Keel Beam, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND ON FWD CARGO COMPT. BETWEEN BS 500G AND BS 520, (S-28L LEVEL) THE KEEL BEAM LOWER FLANGES CORRODED. THE REPAIR WAS CARRIED OUT UNDER ASAP E.O. #5322-020 REV-IR A INSTRUCTIONS WITH FAA FORM 8110-3 APPROVAL.
